Existence, uniqueness and regularity of solutions to a class of third-kind Volterra integral equations

Sonia Seyed Allaei, Zhan Wen Yang, Hermann BRUNNER, Giovanni Monegato

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We analyze the existence, uniqueness and regularity of solutions to a class of third-kind Volterra integral equations, including equations with weakly singular kernels. Of particular interest are those integral equations that can be transformed into cordial Volterra integral equations whose underlying integral operator may be non-compact.

Original languageEnglish
Pages (from-to)325-342
Number of pages18
JournalJournal of Integral Equations and Applications
Volume27
Issue number3
DOIs
Publication statusPublished - 2015

Scopus Subject Areas

  • Numerical Analysis
  • Applied Mathematics

User-Defined Keywords

  • Cordial Volterra integral equation
  • Existence and regularity of solutions
  • Volterra integral equation of the third kind

Fingerprint

Dive into the research topics of 'Existence, uniqueness and regularity of solutions to a class of third-kind Volterra integral equations'. Together they form a unique fingerprint.

Cite this